Im going out of my mind. 6 weeks ago everything was fine, then I allowed a guy to perform oral sex on me. After a couple days my penis felt really uncomfortable and strange irritating pains low down in my pubic area and I began to worry. After a week I went to my STI clinic. All tests came back negative. 10 days after contact with the guy I started getting daily Diarrhoea and terrible discomfort under my right rib cage and ache behind it in my back. Ive had this symptom every day for six weeks. I kept on putting it down to anxiety but the diarrhoea is still here. ive been back to mt STD clinic 3 times. Theyve tested for Gonhorrea, Syph, Chlamyidia and done bloods/urines and viral swab for Herpes. I found I was geting so worried that I began to worry this could be Hepatitis. They did check for this and full liver function tests - and results came back at start of Jan all negative. By rights I should be very happy and releived - but Im still sufferring from same symptoms. Ive since visited my GP for blood, urine and fecal testing. Examination showed nothing and Im waiting for results still. Whats wrong with me? The abdominal pain is strongest half way between my belly button and my penis. Its a persistant dull ache that makes me feel like I want to wee and the penis can feel irritated too, but this could be referred pain. Maybe its more to do with irritation of my bowel and the pain is being referred into my urinary system? Sometimes at nightI get this terrible spasm like pain in my pelvic floor area. The Docs checked by prostate and said it feels normal. Im going out of my mind. Im worried Ive got an STI thats not been detected. Its affecting my relationship with my girlfriend as she doesnt understand why im off sex with her. If its not an STI, what is it?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?